MathSciNet Relay Station
MathSciNet bibliographic data
MR1939652 60G60 (60H05 62M15 62M40)
Anh, V. V.; Leonenko, N. N. Renormalization and homogenization of fractional diffusion equations with random data. Probab. Theory Related Fields 124 (2002), no. 3, 381–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement